Ask Health Experts and Get Answers to Your Health Question ASAP
Hello & Welcome to Just Answer,
I shall be trying my best to help you as much as I can. Could you please help me understand your problem by giving me the following details:
1) Any diarrhea/ blood in stools/ weight loss/ fever/ etc?
2) Any nausea/ vomiting? Pain in abdomen?
3) Any recent ear / throat / sinus problems?
4) How is your apatite?
5) Any medicines that you might be taking?
6) Any other symptoms/ significant medical conditions or significant past history?
4) Seen your doctor for this and what did he/she tell you? Any tests/ investigations?
Thanks. Shall be waiting for your reply.
5.blood pressure medication (do not remember name - bottle at home - believe it begins with an "N")
6.only a colonoscopy on 4/30/10
I have not seen a doctor yet.
Thanks for all the additional details. Having gone through your descriptions, this problem does not seem to be related to the colonoscopy. Theoretically there could be many possibilities for such a problem, but in our case I think that the doctor may want to consider this possibility:
Kindly have a look at this web resource which provides authentic details and might be helpful to you:
Having said that, I think that your doctor may also want to rule out BPPV (benign paroxysmal positional vertigo) and cervical spondylosis.
Please discuss these issues with your doctor, as it might help.
I hope that this information helps answer your query. Please feel free to inquire if you have any remaining concerns/ doubts, as it shall be a privilege and a pleasure to try and help as much as I can. Best wishes.